MAUDE Adverse Event Report: ST PAUL CADD ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR,

ST PAUL CADD ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR,
Model Number 21-7383-24
Medical Device Problem Code Insufficient Flow or Under Infusion (2182)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Other, other text: device evaluation: one administration set was returned for analysis in used condition.The set was tested for accuracy using a cadd legacy pump and balance mettler toledo.The sample successfully passed testing and the reported issue was not duplicated.A review of manufacturing processes was performed.It was verified that procedures in the assembly process and quality check process were being properly followed.Based on the investigation, the complaint allegation was not confirmed.
 
Event or Problem Description
Information was received indicating that under delivery may have occurred during the use of the administration set with a smiths medical cadd-solis vip ambulatory infusion pump.It was reported that "despite correct running time" a residual volume of 500ml remained after an overnight infusion of 1800ml of food.No adverse patient effects were reported.

Brand Name
CADD ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR,
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
MDR Report Key11930425
Report Number3012307300-2021-05448
Device Sequence Number4395480
Product Code FPA
UDI-Device Identifier10610586027475
UDI-Public10610586027475
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K040636
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number21-7383-24
Device Catalogue Number21-7383-24
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/30/2020
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2020
Initial Report FDA Received Date06/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1